# SDR SWAA2022053106502

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L/H CRACKED AT BS 520+16'. ALLOWABLE DAMAGE 1 IS APPLICABLE FOR THIS EVALUATION.EVALUATED CRACK AT STRINGER 26L; STA 520+16. L= 0.75' X D= .036'. STRINGER CRACK FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-03-1A-1.REMOVED DAMAGE BY TRIMMING OUT STRINGER 26L SECTION BETWEEN STA 500D +10' AND STA 520+16 IAW SRM 51-10-02-0G-0.HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND.  LOCATED AND DRILLED NEW STRINGER SECTION 26 L/H BTW B/S 500D+10' TO B/S 540' HAT SECTION LOCATED STR 26L/H BTW B/S 500D TO B/S 520 LOT #1491203-1 IAW SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A3230 REV:A APPLIED CHEMICAL CONVERSION AND PRIMER ON REPAIR PARTS IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4(I-J) INSTALLED NEW STRINGER SECTION 26 L/H BTW B/S 500D+10' TO B/S 540' AND HAT SECTION BTW B/S 500D TO B/S 520 IAW SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A3230 REV:A AND DWG 143A0060 REV:A
